On a problem of Osserman in Lorentzian geometry


GarciaRio E., Kupeli D., VazquezAbal M.

DIFFERENTIAL GEOMETRY AND ITS APPLICATIONS, vol.7, no.1, pp.85-100, 1997 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 7 Issue: 1
  • Publication Date: 1997
  • Doi Number: 10.1016/s0926-2245(96)00037-x
  • Title of Journal : DIFFERENTIAL GEOMETRY AND ITS APPLICATIONS
  • Page Numbers: pp.85-100

Abstract

A problem of Osserman on the constancy of the eigenvalues of the Jacobi operator is studied in Lorentzian geometry. Attention is paid to the different cases of timelike, spacelike and null Osserman condition. One also shows a relation between the null Osserman condition and a previous one on infinitesimal null isotropy.